# SDR SWAA2013072218419

- Difficulty date: June 15, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESSURE DECK CRACKED AT BS 663.75+8.8", RBL 24.5+17.0".  REPAIRED DECK IAW SRM.
